advertisement
Question
Posted by: Kholo | 2018/01/12

Gastritis caused by betapyn and norflex

Hey. I used to take betapyn for period pains and I ended up being too dependent on them that I took the without pain. i recently had period pains that didn't get better when I took just 2 tablets so I took betapyn with norflex. I drank 2 of each at the same time every morning 4 atleast a weak which made me develop some serious gastric irritation. I felt very weak internally and shaky, and my limbs felt somehow very restless. The Dr said it was gastritis which was odd cause I felt no pain whatsoever. I just felt extremely weak and irritated. What advice can u give me me concerning this issue as it's very bad. I'm 20 by the way. Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/02/04

Hi Kholo

The betapain and norflex most probably caused some gastritis, but it can also cause the weakness and irritation that you are experiencing. It would be best to ask your GP for help to get off the medication as it can cause serious health problems in the long run. Do not stop the medication suddenly because then you might experience withdrawal symptoms. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement